# SDR IPXA2023112054050

- Difficulty date: November 1, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 30,206 hours, 19,711 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N2107
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT :  RH WING, SLAT #7 O/B POS. ON L.E. CRACKED.  DOT.  65-001. INSTALLED R/H WING SLAT #7 SKIN. IAW SRM 51-40-02. REVIEWED
